Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Corrections and additions to: ``On the degrees and rationality of certain characters of finite Chevalley groups'' (Trans. Amer. Math. Soc. 165 (1972), 251-273) by C. T. Benson and Curtis


Author: C. W. Curtis
Journal: Trans. Amer. Math. Soc. 202 (1975), 405-406
MSC: Primary 20G40
DOI: https://doi.org/10.1090/S0002-9947-1975-0364483-8
Correction: Trans. Amer. Math. Soc. 202 (1975), 405-406.
Original Article: Trans. Amer. Math. Soc. 202 (1975), 405-406.
MathSciNet review: 0364483
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some theorems in the Benson-Curtis paper [1] were stated subject to possible exceptions in type $ {E_7}$, corresponding to the two irreducible characters of the Weyl group of degree 512. An argument due to T. A. Springer($ ^{1}$) shows that these cases actually are exceptions to the theorems, and also that there are four exceptional cases in type $ {E_8}$ (whose possible existence was overlooked in the original version of the paper), corresponding to the characters of the Weyl group of degree 4096.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40

Retrieve articles in all journals with MSC: 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0364483-8
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society